# SDR UALA2012070103502

- Difficulty date: June 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 60,393 hours, 23,599 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1382
- Condition: Sparks
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START FAULT.  RAMP SAW SPARKS FROM BOTTOM OF ENGINE AND FLAMES OUT TAILPIPE.  REPLACED STARTER PER AMM.  NO OTHER DAMAGE NOTED.  SERVICED STARTER PER AMM.  RAN ENGINE AND OPS CHECKED NORMAL.
